Hail, Schleicher
- When
- November 20, 1:45 PM CST
- Where
- Schleicher County, 20 mi NE of Eldorado
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 31.050, -100.383
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Nov 20, 12:46 PM CST, 59 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1246 PM CST SAT NOV 20 2004 .UPDATE... WITH ISENTROPIC LIFT AND MOISTURE ADVECTION...SCATTERED ELEVATED CONVECTION IS DEVELOPING AND INCREASING IN COVERAGE ACROS WEST CENTRAL TX. TEMPERATURES ARE MAKING LITTLE PROGRESS FROM READINGS THIS MORNING. SATELLITE IMAGERY INDICATES THAT FEW OR NO BREAKS IN THE CLOUDS WILL OCCUR. BASED ON THESE TRENDS...WILL UPDATE THE FORECAST FOR THIS AFTERNOON. WILL RAISE POPS AND CLOUDCOVER...AND DECREASE HIGH TEMPERATURES. && .PREV DISCUSSION... ISENTROPIC UP-GLIDE INDUCED SHOWERS AND THUNDERSTORMS IN SOUTHEAST TEXAS ARE OCCURRING THIS MORNING NORTH OF A FRONTAL BOUNDARY ALONG THE GULF COAST. ANOTHER FRONTAL BOUNDARY IS DRAPED ACROSS THE TEXAS PANHANDLE WITH A FEW SHOWERS NOTED ON LATEST RADAR LOOP. MEANWHILE... UPPER TROUGH CONTINUES TO CARVE ITSELF OUT OVER THE WESTERN STATES. FRONTAL BOUNDARY OVER THE TEXAS PANHANDLE WILL SAG FURTHER SOUTH... PROBABLY NO FURTHER THAN THE BIG COUNTRY LATER THIS EVENING. BEST CHANCE OF RAINFALL TODAY WILL BE ALONG THE FRONTAL BOUNDARY OVER THE BIG COUNTRY AND IN THE SOUTHEASTERN COUNTIES AS UPPER LEVEL DISTURBANCES TRACK NORTHEAST THROUGH THE REGION. PERIODIC UPPER DISTURBANCES CONTINUALLY EJECTED AHEAD OF THE DEVELOPING WESTERN SYSTEM WILL AFFECT FORECAST AREA THROUGH THIS WEEKEND AND INTO THE FIRST OF THE COMING WEEK. GFS MODEL THIS MORNING HAS NOT DEVIATED MUCH FROM EARLIER MODEL RUNS AS TO THE TRACK OF UPPER LEVEL SYSTEM AND TIMING. UPPER SYSTEM SHOULD MOVE RAPIDLY OUT OF THE AREA ON TUESDAY. LATEST SCENARIO PER SPC DAY3 HINTS AT THE FORMATION OF A SQUALL LINE AS DRYLINE/FRONTAL BOUNDARY MOVES WEST TO EAST THROUGH THE AREA MONDAY NIGHT...ALTHOUGH THE DEGREE OF DESTABILIZATION OF AIRMASS REMAINS QUESTIONABLE. GIVEN THE SATURATED GROUND CONDITIONS OVER ALL OF WEST CENTRAL TEXAS...ANY SLOWDOWN FROM CURRENT PROJECTED SPEED COULD POSE SOME FLASH FLOODING CONCERNS. RAINFALL SHOULD END RATHER QUICKLY WEST TO EAST ON TUESDAY WITH MOSTLY CLEAR SKIES AND NEAR NORMAL TEMPERATURES THROUGH THANKSGIVING AND INTO THE HOLIDAY WEEKEND. && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 513 AM CST SAT NOV 20 2004 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-211112- BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX- FISHER TX-HASKELL TX-IRION TX-JONES TX-KIMBLE TX-MASON TX- MCCULLOCH TX-MENARD TX-NOLAN TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX- SHACKELFORD TX-STERLING TX-SUTTON TX-TAYLOR TX-THROCKMORTON TX- TOM GREEN TX- 513 AM CST SAT NOV 20 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE... SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF WEST CENTRAL TEXAS THIS AFTERNOON AND TONIGHT. HOWEVER...HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE THROUGH MONDAY AS A DEVELOPING STORM SYSTEM ACROSS THE WESTERN PORTIONS OF THE U.S. MOVES EAST. BY MONDAY THERE IS THE POSSIBILITY THAT ENOUGH MOISTURE AND INSTABILITY WILL COMBINE WITH STRONG DYNAMICS TO PRODUCE ORGANIZED SEVERE THUNDERSTORMS MONDAY AFTERNOON. THIS WILL BE MAINLY TO THE NORTH OF INTERSTATE 10. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
The San Angelo radar (KSJT), 37 km away, was scanning. The volume nearest the first event began at 19:47 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, November 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5426175, 5426176.